# SDR F3LA200700043

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 13,591 hours, 6,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FWD CARGO PIT FLOOR COVER SHEET CORRODED AROUND SEVERAL HOLES, AFT COVER SHEET NR 131CG.  FOUND CORROSION IN FWD PIT AT Y692 TRANSITION SUPPORT PLATE RUNNING FROM FR 28 TO FR 34 AT THE FASTENER HOLES.  FABRICATED AND INSTALLED TRANSITION PLATE AND COVER SHEET IAW A319 SRM 51-42-11.
